Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suggest remedy to get over adverse side effects of Kenalog epidural and Metoprolol causing body discomfort

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 257 Questions
After two years and four months - still suffering from kenalog epidural adverse affects. Overswollen, head and body still feel rushing water sounds so bad 24/7 365+!!! Got off of all drugs and given hydrochlorothiazide and Metoprolol succ er and they are torture ?? Left ear and head - whole left side of body - the worst but everywhere.. Should I be taking these drugs?? Have twist in spine and causes more rib pain in left side. Noise is horrible? Uncontrollable vibrations and muscle movement throughout whole body. Meds squeeze body too hard???
Posted Wed, 8 Jan 2014 in General Health
Answered by Dr. Meher Lakshmi Konatam 5 hours later
Brief Answer: Unlikely the side effect of kenalog. Detailed Answer: You need to understand that each drug has effect on the body for a limited time . After getting into the body, every drug reaches maximum concentration on the body after certain time and then washes off from the body. No drug stays in the body for years together; I don't think your current symptoms are effects of kenalog epidural injections. It is possible that certain medicines and certain events can trigger certain psychological effects on the body. The symptoms you have written seem to related to neuropathic pain, the aches, pains, twitches - either neuropathic or muscle origin. Medicines are available which can calm down nerves and allay your suffering. These medicines act slowly and doses will be adjusted depending on effect. You need to consult neurologist and ask for these medicines. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Suggest remedy to get over adverse side effects of Kenalog epidural and Metoprolol causing body discomfort 1 hour later
I corresponded with a Dr. XXXXXXX the last time regarding this same topic over a year ago. Since then I have been to the ER, and to Pain Management and RA doctor - at that time thinking I was still going through withdrawals. However, this is still going on after no medications for pain for the past eight months. I wan't aware of the side effects from Kenalog. I didn't have this when I went for the shot; 25 minutes after shot when they let me leave - I had swelling in hip; by the time I got home - I couldn't walk - legs in so much pain. This ringing and pulse pounding in head and left ear started and rushing fluid up my back into my head; swelling and hard to breathe; and it never stopped. Even after I stopped Hydrocordone. You did 't answer my question regarding the Metoprolol or Hydroclothorizide. My skin is swelling, burning head to toes. Body overswelled and these meds aren't taking this fluid out.
Answered by Dr. Meher Lakshmi Konatam 13 hours later
Brief Answer: Metoprolol and hydrochlorthiazide do not dehydrate Detailed Answer: Metoprolol and hydrochlorthiazide do not dehydrate the body. They are mainly used as antihypertensives. Metoprolol as effect on heart rate and it calms down the heart rate and of course blood pressure also. though hydrochlorthiazide is a diuretic, that is, it lets go water out of the body, its doesnt dehydrate the body. Each drug works and maintains body homeostasis. your present symptoms and considering your past history of fibromyalgia, you need to take nerve calming agents. you can ask your doctor for these medicines
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor